# SDR DXTA200702053

- Difficulty date: March 28, 2007
- Submitted: March 29, 2007
- Operation: Air carrier
- Aircraft: N391QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600493
- Aircraft time: 6,582 hours, 5,430 cycles
- Engine: Pwa JT15D5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Condition: Contaminated
- Location: Lt Brake Assy
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON LANDING, THE FO'S LT BRAKE WAS SPONGY. IT DID PUMP UP TO HAVING BRAKE HOWEVER IT SEEMS AS THOUGH THERE IS AIR IN THE BRAKE LINE.  C/W BLEED BRAKES.  TAXIED A/C OP'S CHECKS GOOD.  SYSTEM OP'S CHECKS SATISFACTORY AT THIS TIME.  ALL WORK DONE I.A.W. I.A.W. CE560 M/M 32-40-00
